Workshops, Talks & Demonstrations – 21st & 22nd October 2017

Workshops, Talks & Demonstrations at Colchester Mind Body Spirit Festival 21st & 22nd October 2017

To book in advance call 01245 380719 – Helen Rollason Cancer Charity 9am to 5pm Monday to Friday

 

Entrance Saturday

timings

Title Description BIO Name
£2 suggested donation 11am -11.40am

40 minutes

The Amazing World of Colour & Aura Imaging Kevin Doe, Aura- Interpretations   In this fascinating workshop Kevin will guide you through a basic understanding on our Auras & Colour Influences using aura imaging. Teach some basic methods of seeing Auras and how to detect them with dowsing rods & crystals.  So please bring your dosing tools with you. Aura interpretations are one of the leading companies in the UK today offering photographs & reading using some of the best Aura Photographic & Live Aura Video Systems available, not only do we offer you the best equipment, it comes with the added advantage of over 30 + years of research & development from the original / current inventor of the modern Aura Camera. We provide a variety of services that can be used to help and support your personal growth and continued development in an informative and entertaining manor. Kevin Doe
Charity donation 12pm – 12.40pm

40 minutes

EMF Radiation found in all our homes An understanding of the ever increasing EMF radiation emitted from technology, associated ill health conditions from headaches to cancer, and tips and advice on how to reduce these levels in your home. Martin is a senior Geobiologist educating private doctors and alternative medicine practitioners of RADIATION FREE LIVING and the benefits to their patients. Teaching how to reduce and shield from EMF and Geopathic stress which is found in all our homes. Martin Kingsbury
£3 suggested donation 1pm – 1.45pm

45 minutes?

Raise Your Mood Through Your Food! Learn how to raise your mood (and cleanse your brain) with 3 foods that are probably already in your kitchen! (Singing included, of course) Barbara Fernandez, the Rocking Raw Chef, passionately teaches people how to raise their mood using natural foods (she overcame severe clinical depression). A speaker, singer and podcaster, Barbara shows you how to rock life’s curveballs with wicked real food wisdom. Barbara Fernandez
Charity donation 2pm – 2.30pm

30 minutes

Mental Health : A Holistic Approach Learn how to improve your mental health with a simple and effective holistic approach. Combine Conventional medication and Counselling with lifestyle changes including diet, supplementation, sleep hygiene and meditation to dramatically improve your mental well-being. Suzanne has over 20 years experience as an NHS Mental Health Nurse, combined with a private practice in Holistic Therapy. Her breadth of experience and training offers a unique approach to recovery which combines Complementary and Conventional Medicine. Suzanne Powell
£5 suggested donation 2.45pm – 3.45pm

1 hour

Embracing change  This is an inspiring talk about the power of embracing change and how it is essential to spiritual growth as well as overcoming fears and letting life’s changes work for you and what you would like to manifest in your life Rami Shaafi is an overtone singer and multi-instrumentalist sound healer. He performs in concerts, sound meditations, festivals, exhibitions, radio and TV programs. He is an experienced and enthusiastic workshop leader for subjects of music, healing and spiritual development. Rami and Ivana Shaafi

 

 

 

 

Price Sunday –

timings

Title Description BIO Name
Charity donation 11am – 11.30am

30 mins

Feng Shui For Health, Happiness & Prosperity Encourage a good flow of positive energy in your home.  Locate your life areas and learn some Feng Shui tips on how to support your health, wealth and relationships by the use of colour, artwork, mirrors, lighting, plants and much more. Jackie Tyrrell is an accredited Feng Shui consultant and member of The Feng Shui Society. Jackie has undergone professional training with The Feng Shui Academy and also the European College of Feng Shui Jackie Tyrrell
£2 suggested donation 11.40am – 12.20pm

40 minutes

Demonstrating how to ferment/culture vegetables Learn how to feed your gut with healthy bacteria improving digestion, reducing inflammation, allergies, weight, improving immune system and much more. Paula Reynolds has been a registered Nurse for 20years, and a Lymphatic Drainage Therapist , she’s worked with natural remedies throughout her career. Paula trained as a Health Educator focusing on a holistic approach to self-care, creating balance and prevention of ill health.

 

Paula Reynolds
£2 suggested donation 12.35pm – 1.15pm

40 minutes

Relaxation, Mindfulness & Meditation This experiential workshop is packed with useful information for improving emotional and physical wellbeing using Relaxation techniques, Mindfulness and Meditation. These introductory skills will empower you with an awareness of how to recognise,   manage and reduce your stress responses. Be kinder to yourself. Be Mindful. Welcome. I am Nicola Robinson, Reflexologist, Relaxation, Mindfulness and Meditation Instructor and Youth Mindfulness Kid’s Programme Teacher. I own the Solely Reflexology & Relaxation Centre based in Walton on the Naze. I teach Mindfulness in local venues and schools.

 

Nicola Robinson
£2 suggested donation 1.30pm – 2.10pm

40 minutes

Super Foods and How to Use Them Join Nutritionist and superfood chef Juliette Bryant as she takes you on a global journey exploring the most powerful, energizing and healing foods to eat- Superfoods. In this talk and demo Juliette will not only reveal some amazing secrets about some of these foods, but will show you how to use them by making some delicious creations. Juliette Bryant is an international nutritionist, superfood chef and presenter who runs workshops, talks and presentations around the world. She runs a busy practice giving nutritional consultations for individuals and businesses and provides superfood catering for special events.

 

Juliette Bryant
£2 suggested donation 2.30pm – 3.10pm

40 minutes

Understand your Feminine Flow Periods can SUCK! When Aunt Flow comes to town, she leaves many people running for cover. BUT, what if there was a way to understand and express yourself throughout your period, WITHOUT screaming and shouting?

Introducing your Archetypes – a must for every period challenged woman!

 

 

Tara Perlaki, also known as The Wombworker, is a woman’s wellness expert, who specialises in period and fertility challenges. Founder of The Feminine Space and sharer of information which educates women about their bodies in a positive and inspiring way.

 

Tara Perlaki
Charity donation 3.20pm – 3.50pm

30 minutes

Regeneration – bringing back you Dawn was introduced to V-Chi in 2014, and it has changed her life – explore how these natural energy products can help your energy and wellbeing Dawn is a Homeopath, Japanese Reiki Master, Vitali-Chi Wellbeing Practitioner and also works with diet and nutrition with over 25 years’ experience. In addition to this Dawn is also one of the co-authors of V-Chi More Than Meditation Dawn Waterhouse